Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

I am having pain and heaviness in abdomen, i am on fertility tablets

m 29 yrs old female,m having very light periods and along with dat feeling heaviness in stomach and a bit pain on left side of abdomen .i have cheked from home pregnancy test,and the result is negative.what could be the cause,and one more thing, i am using fertility tablets
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
If you are having less than normal bleeding or just on the first day of your periods due to the hormonal changes and water retention in the body, the heaviness in lower abdomen is seen. It will subside as the flow will gradually increase.Fertility tablets do not cause such heaviness.
Dr. Rakhi Tayal
Answered: Wed, 13 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor